# SDR USAA2011090800024

- Difficulty date: August 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,862 hours, 16,756 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151DF BETWEEN FR49 TO FR53 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151DF BETWEEN FR49 TO FR53 & BETWEEN Y765 TO -Y765 IAW A320 SRM 53-02-00 & MCGILL IRM 9701 REV G.
